Über einige Fragen der Variationsrechnung

J.W. Lindeberg

Mathematische Annalen (1909)

  • Volume: 67, page 340-354
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lindeberg, J.W.. "Über einige Fragen der Variationsrechnung." Mathematische Annalen 67 (1909): 340-354. <http://eudml.org/doc/158410>.

author = {Lindeberg, J.W.},
journal = {Mathematische Annalen},
pages = {340-354},
title = {Über einige Fragen der Variationsrechnung},
url = {http://eudml.org/doc/158410},
volume = {67},
year = {1909},

AU - Lindeberg, J.W.
TI - Über einige Fragen der Variationsrechnung
JO - Mathematische Annalen
PY - 1909
VL - 67
SP - 340
EP - 354
UR - http://eudml.org/doc/158410
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.